# SDR SWIA201127296

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 24,081 hours, 20,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT LEFT EMERGENCY EXIT NOT ILLUMINATING.  (FLT 6235)  INSTALLED SERVICEABLE ORDINANCE EXIT LIGHT AND FORWARD FLOOR LIGHTING POWER STRIP.
